# SDR YENA2024100401329

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 3,258 hours, 492 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY023051
- Condition: Failed
- Location: Nr 2
- Part time: 3,258 hours, 492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#34, CDG-BOS. (ETOPS) 'T/S CFDS MSG: IDG 2 OIL LEVEL SENSOR / GCU 2; ACCOMPLISHED TSM TASK 24-22-00-810-832-A REMOVED AND REPLACED GCU #2 REF AMM 24-22-34 FAULT REMOVED OPS CHECK GOOD GROUND VERIFICATION OF ETOPS SIGNIFICANT SYSTEM ACCOMPLISHED VIA ENGINE #2 RUN AND CFDS. MCC MARIO #40696 NOTIFIED.'
